# SDR AALA201907259016

- Difficulty date: June 20, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 56,165 hours, 32,452 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800200
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RUDDER HINGE #3 HAS EXCESSIVE PLAY / WEAR AT RIB 5 ON THE VERTICAL STABILIZER. REPLACED HINGE FITTING PER SRM 51-72-11.
